# SDR C2XA07TY071

- Difficulty date: November 18, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 12,980 hours, 6,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERWING INOP.  REMOVED AND REPLACED FUSES IN NR 4 POWER SUPPLY IAW EMB 145 VCMM 33-21-70.  OPS CHECKED GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
